Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count

£9.29 (as of June 17, 2020, 12:52 pm) & FREE Shipping.

ACTIVE INGREDIENT: Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
PAIN OR FEVER associated with ailments such as minor pain of arthritis, backache, headache or the common cold can interfere with your daily activities. Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track. Ibuprofen is a pain reliever and fever reducer.

Description


Compare to Advil Liqui-Gels active ingredient. Temporarily relieve minor aches and pain and reduce fever with this NSAID (nonsteroidal anti-inflammatory drug) medicine from Basic Care. The active ingredient is solubilized ibuprofen equal to 200 mg ibuprofen, which relieves headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever. Made in Colombia.

ACTIVE INGREDIENT: Basic Care Ibuprofen Liquid Gels (liquid filled capsules) contain solubilized Ibuprofen equal to 200 mg Ibuprofen (NSAID),* pain reliever/fever reducer (present as the free acid and potassium salt). *nonsteroidal anti-inflammatory drug. Compare to Advil Liqui-Gels active ingredient.
WHAT CAN IBUPROFEN LIQUID GELS DO? Temporarily relieves minor aches and pain from headache, toothache, backache, menstrual cramps, the common cold, muscular aches, minor pain of arthritis, and temporarily reduces fever.
PAIN OR FEVER associated with ailments such as minor pain of arthritis, backache, headache or the common cold can interfere with your daily activities. Basic Care Ibuprofen Liquid Gels temporarily relieves minor pain and fever to help you get back on track. Ibuprofen is a pain reliever and fever reducer.
TAKE CARE OF YOURSELF: There’s no reason to put up with headache, backache, minor arthritis pain, or even the minor aches and pains of the common cold. Basic Care Ibuprofen Liquid Gels 200 mg is a pain reliever and fever reducer — plus, it is gluten free.
IBUPROFEN LIQUID GELS contain Solubilized Ibuprofen equal to Ibuprofen 200 (*NSAID) (present as the free acid and potassium salt). (*nonsteroidal anti-inflammatory drug).

Additional information

Product Dimensions

2.6 x 5.1 x 2.7 inches ; 0.32 ounces

Shipping Weight

5.6 ounces ()

Domestic Shipping

Currently, item can be shipped only within the U.S. and to APO-FPO addresses. For APO-FPO shipments, please check with the manufacturer regarding warranty and support issues.

International Shipping

This item is not eligible for international shipping.

UPC

370030114191

Customer Reviews

4.7 out of 5 stars723 customer ratings

Brand

Amazon Basic Care

Reviews

There are no reviews yet.

Be the first to review “Basic Care Ibuprofen Liquid Gels 200 mg, Pain Reliever/Fever Reducer (Liquid Filled Capsules), 160 Count”

Your email address will not be published. Required fields are marked *